BibTeX record journals/kybernetika/JerbiKS16

download as .bib file

@article{DBLP:journals/kybernetika/JerbiKS16,
  author    = {Hamadi Jerbi and
               Thouraya Kharrat and
               Khaled Sioud},
  title     = {Stabilization of homogeneous polynomial systems in the plane},
  journal   = {Kybernetika},
  volume    = {52},
  number    = {1},
  pages     = {131--152},
  year      = {2016},
  url       = {https://doi.org/10.14736/kyb-2016-1-0131},
  doi       = {10.14736/kyb-2016-1-0131},
  timestamp = {Wed, 17 Feb 2021 09:00:32 +0100},
  biburl    = {https://dblp.org/rec/journals/kybernetika/JerbiKS16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics